HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Engineering / Faculty of Engineering >
北海道大学工学部研究報告 = Bulletin of the Faculty of Engineering, Hokkaido University >
No.129 >

多項確率変数の一元配置および多元配置問題の一般化されたdispersionによる分析について

Files in This Item:
129_33-44.pdf441.72 kBPDFView/Open
Please use this identifier to cite or link to this item:http://hdl.handle.net/2115/41962

Title: 多項確率変数の一元配置および多元配置問題の一般化されたdispersionによる分析について
Other Titles: On One-Way and Multi-Way Layout Analysis for the Multinomial Variate by the Generalized Dispersion Function
Authors: 種市, 信裕1 Browse this author
佐藤, 義治2 Browse this author
河口, 至商3 Browse this author
Authors(alt): Taneichi, Nobuhiro1
Sato, Yoshiharu2
Kawaguchi, Michiaki3
Issue Date: 31-Jan-1986
Publisher: 北海道大学
Journal Title: 北海道大學工學部研究報告
Journal Title(alt): Bulletin of the Faculty of Engineering, Hokkaido University
Volume: 129
Start Page: 33
End Page: 44
Type: bulletin (article)
URI: http://hdl.handle.net/2115/41962
Appears in Collections:北海道大学工学部研究報告 = Bulletin of the Faculty of Engineering, Hokkaido University > No.129

Export metadata:

OAI-PMH ( junii2 , jpcoar )

MathJax is now OFF:


 

Feedback - Hokkaido University